... pill of Trazadone. Do you think that is too much? This is at bedtime!
It sounds like a lot, then again, "too much" is a subjective thing, as we are all different. If you're concerned you're being dosed too much, let your Dr. know and he/she can either ease your concerns by explaining or reducing. That's the best source for an accurate answer. Hope this helps.
As balbanese has said that too much can be subjective as we are all different. If you are experiencing severe insomnia due to situations such as trauma or mania etc then I say no its not too much, but its best to consult with your psychiatrist about it as you and your psychiatrist know you best and know your personal circumstances.
- Ambien Drug Information
- Clonazepam Drug Information
- Lorazepam Drug Information
- Trazodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin XL - My psychiatrist put me on 100mg wellbutrin and 100mg trazodone. This is my 6th anti?
Posted 25 Jan 2014 • 9 answers
Posted 26 Oct 2014 • 4 answers
Posted 15 Jan 2015 • 3 answers
Posted 12 Feb 2015 • 4 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers